Universidad Complutense de Madrid
E-Prints Complutense

Algebraic and analytic geometry of fans.



Último año

Andradas Heranz, Carlos y Ruiz Sancho, Jesús María (1995) Algebraic and analytic geometry of fans. Memoirs of the American Mathematical Society, 115 (553). pp. 1-177. ISSN 0065-9266

URL Oficial: http://www.ams.org/journals/memo

URLTipo de URL


A set which can be defined by systems of polynomial inequalities is called semialgebraic. When such a scription is possible locally around every point, by means of analytic inequalities varying with the point, the set; is called semianalytic. If one single system of strict inequalitites is enough, either globally or locally at every point, the set is called basic. The topic of this work is the relationship between these two notions. Namely, we describe and characterize, both algebraically and geometrically, the obstructions for a basic semianalytic set to be basic semialgebraic. Then, we describe a special family of obstructions that suffices to recognize whether or not a basic semianalytic set is basic semialgebraic. Finally, we use the preceding results to discuss the effect on basicness of birational transformations.

Tipo de documento:Artículo
Palabras clave:Basic semialgebraic subset; Local analytic fans; Algebraic fans; Basic semianalytic subset; Real algebraic variety
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:14836
Depositado:23 May 2012 08:12
Última Modificación:04 Feb 2013 15:14

Descargas en el último año

Sólo personal del repositorio: página de control del artículo